# SDR AALA20100811TUL02

- Difficulty date: July 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 30,718 hours, 12,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING ON AFT PRESSURE BULKHEAD.  WIDTH 3.5 INCHES, DEPTH .125, LENGTH 6 INCHES, BETWEEN RADIAL STRINGER S3L AND S5L TOP SECTION, APPROXIMATELY 1 O’CLOCK POSITION VIEWED FROM INSIDE CABIN LOOKING AFT.  REPAIR PER BOEING DRAWING LOR3L53001 REPAIR B PENDING EA.  ALL WORK DONE PER EA B737-53-012376.
